Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1069491, 8 pages
https://doi.org/10.1155/2017/1069491
Research Article

S-Shaped Connected Component for Nonlinear Fourth-Order Problem of Elastic Beam Equation

1Department of Mathematics, Northwest Normal University, Lanzhou 730070, China
2Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, China

Correspondence should be addressed to Ruyun Ma; nc.ude.unwn@yram

Received 1 December 2016; Accepted 20 June 2017; Published 24 July 2017

Academic Editor: Gennaro Infante

Copyright © 2017 Jinxiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastic beam equation,” Applicable Analysis. An International Journal, vol. 26, no. 4, pp. 289–304, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. A. Usmani, “A uniqueness theorem for a boundary value problem,” Proceedings of the American Mathematical Society, vol. 77, no. 3, pp. 329–335, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Schröder, “Operator inequalities,” in Mathematics in Science and Engineering, vol. 147, Academic Press, Inc., Cambridge, Mass, USA, 1980. View at Google Scholar · View at MathSciNet
  4. Y. S. Yang, “Fourth-order two-point boundary value problems,” Proceedings of the American Mathematical Society, vol. 104, no. 1, pp. 175–180, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. P. Agarwal, “On fourth order boundary value problems arising in beam analysis,” Differential and Integral Equations. An International Journal for Theory and Applications, vol. 2, no. 1, pp. 91–110, 1989. View at Google Scholar · View at MathSciNet
  6. M. A. del Pino and R. F. Manasevich, “Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition,” Proceedings of the American Mathematical Society, vol. 112, no. 1, pp. 81–86, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1-4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Drábek, G. Holubová, A. s. Matas, and P. Necesal, “Nonlinear models of suspension bridges: discussion of the results,” Applications of Mathematics, vol. 48, no. 6, pp. 497–514, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. De Coster and P. Habets, “The lower and upper solutions method for boundary value problems,” in Handbook of Differential Equations: Ordinary Differential Equations, A. Cañada, P. Drábek, and A. Fonda, Eds., vol. 1, pp. 69–160, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. Q. Yao, “Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 63, no. 2, pp. 237–246, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. Han and F. Li, “Multiple solutions of some fourth-order boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 11, pp. 2591–2603, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Cabada, J. Á. Cid, and L. s. Sanchez, “Positivity and lower and upper solutions for fourth order boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 67, no. 5, pp. 1599–1612, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Han and Z. Xu, “Multiple solutions of some nonlinear fourth-order beam equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 12, pp. 3646–3656, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. R. Webb, G. Infante, and D. Franco, “Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 138, no. 2, pp. 427–446, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. B. P. Rynne, “Infinitely many solutions of superlinear fourth order boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 19, no. 2, pp. 303–312, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. Ma, C. Gao, and X. Han, “On linear and nonlinear fourth-order eigenvalue problems with indefinite weight,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 18, pp. 6965–6969, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. Dai and X. Han, “Global bifurcation and nodal solutions for fourth-order problems with sign-changing weight,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 9399–9407, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. Wang and R. Ma, “S-shaped connected component for the fourth-order boundary value problem,” Boundary Value Problems, vol. 2016, 189 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  22. I. Sim and S. Tanaka, “Three positive solutions for one-dimensional p-Laplacian problem with sign-changing weight,” Applied Mathematics Letters, vol. 49, pp. 42–50, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. G. T. Whyburn, Topological Analysis, Princeton University Press, Princeton, NJ, USA, 1958. View at MathSciNet
  24. R. Ma and Y. An, “Global structure of positive solutions for superlinear second order m-point boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 34, no. 2, pp. 279–290, 2009. View at Publisher · View at Google Scholar · View at MathSciNet